Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Progesterone supplement side effects?

Posted by on Jan. 15, 2012 at 1:47 PM
  • 2 Replies
Hi I started gel progesterone supplements 4 days ago and have had quite a bit of breast tenderness in the last couple days.....anyone else have side effects from progesterone?
by on Jan. 15, 2012 at 1:47 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
hypnautica
by Jennifer on Jan. 16, 2012 at 12:44 PM

I tried the progesterone cream a few back and never had any side effects but here is a bump in case someone else has went through side effects. GL

brooke2211
by on Jan. 16, 2012 at 1:53 PM

I was only on them for two days and stopped taking them because I was up vomiting all night the second night.  Turns out I didn't need them and my levels were normal.  But, I have heard that they can cause you to feel as if you're pregnant even when you're not.  They make a lot of women nauseated, tired, sore breasts, etc.  If you're only having sore breasts I'd say you're pretty lucky!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)